# SDR NWAA092099862

- Difficulty date: June 8, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Aircraft time: 71,748 hours, 69,658 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING FOR THE TAIL COMPARTMENT WAS INOPERATIVE.  MAINTENANCE FOUND CORRODED WIRES IN THE LIGHT ASSEMBLY AND REPLACED THOSE WIRES.  THE FUNCTIONAL CHECK OF THE SYSTEM WAS SATISFACTORY.
